# SDR GTIA2022041836391

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 48,571 hours, 26,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TASK CARD # 256551-01-1 FOUND AFT & FWD MEGAPHONES DAMAGED-R&R AFT&FWD MEGAPHONES IAW SPIRIT AIRCRAFT EMG EQUIP DRAWING
